# SDR UPS405418

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame Web
- Condition: Dented
- Location: Bs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND DENT IN FRAME WEB UNDER UPPER CHORD AT BS 1760 LBL 52, DAMAGE OUT OF LIMITS PER SRM 53-10-01.  REMOVED DAMAGED SECTION OF FRAME WEB AND REPAIRED IAW SRM 51-40-02.
